# SDR 2002F00251

- Difficulty date: January 17, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N810DM
- Make and model: Boeing 757256
- Aircraft serial: 26240
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DAL - LEFT FORWARD OVERWING EMERGENCY LIGHT INOPERATIVE.  REMOVED BATTERY PACK AND CHARGED BATTERY PACK.  INSTALLED BATTERY PACK, OPERATIONS CHECKED NORMAL.  (M)
